My 21 yo son who lives on his own and takes 500mg clozapine daily, has been doing great for about 3 months. Some minor breakthrough symptoms and I have no way of knowing if he takes meds faithfully, but today out the blue while he was at work his head “got loud” and he could only speak in a whisper to me. It angers me that Drs don’t have any idea why this happens. It a couple days he may be fine again.
Don’t you wish they could measure brain chemistry with a nice little meter like you’d have if you were diabetic?
It’s all so much of a guessing game for everyone.
Stress…stress is a huge factor, I am sure there can be other reasons but my son is mostly voice free on his current medications of clozapine and depakote—BUT if he gets stressed out the voices and delusions will return and they are debilitating until he is at peace again. That is the main reason my son cannot work anymore or live alone…the stress is too much for him…